# SDR YENA20140214033

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 37,115 hours, 12,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30665509
- Part serial: A7570
- Condition: Low Pressure
- Location: L2 Door Slide
- Part time: 44,209 hours, 15,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED L2 DOOR SLIDE LOW PRESSURE.  R & R SLIDE ASSY AT L2 DOOR IAW AMM 25-62-44.
